# SDR USAA2009082892284

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK ON STRINGER TIE CLIP AT BS 380, S22L.  REPLACED STRINGER TIE CLIP AT BS 380, S22L IAW TYPICAL REPAIR 53-60-07A.
